# SDR FDEA201605051472

- Difficulty date: May 5, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103078
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1500, FRAME AT FLOOR STRINGER RBL 7.55, CORRODED AT FLANGE.  R & R FRAME AT STATION 1500, STRINGER 25L - 25R IAW SRM-51-40-02-0G & DWG 146N1030.  REPAIR CLASSIFIED AS CAT A MAJOR REPAIR.  CORROSION WAS REMOVED IAW-SRM-51-10-02.  AFTER REWORK, AREA WAS FOUND TO BE OUT OF LIMITS, IAW-SRM-53-00-07-1A, FIG 101 DET II.
